Markus Products logo Frequently Asked Questions

For phone orders only: 1 888 517 3820
Special hours: CLOSING EARLY 3/19/21 for training.
info@markusproducts.com

Home | Where to Start | New Products | Books | DVDs | Herbs | Sets

Why is Parasite-Free causing gas, bloating, cramps, headaches, nausea?

Again- low stomach acid, which is usually the cause of people who eat too many sweet foods (fruit, bread etc). Do you have a lot of stress in your life? Do not drink alkaline water or take calcium or antacids. It could also be a sign of H-Pylori and candida. Stomach acid can be increased by zinc, b-vitamins, some Celtic sea salt, using apple cider vinegar in your salads etc. Be sure to take lots of probiotics at the end of the day to replenish the ones killed by the parasite pills (ten hours apart from the Parasite-Free pills).

The formula is quite strong and parasites do put up a fight when we try to kill them. Quite often, people have entire nests of parasites in certain areas (usually in the small intestine). When the poison hits them, there is usually a slight burning sensation and heat in that area of the body as they squirm and die. When parasites die, they rot and give off toxic gases.

Are you doing enemas to help wash them out? Are you taking vegetable juice? Do not take fruit juice or anything sweet! As a last resort, lower the dosage if you can't handle it. If you are on a liquid cleanse, cut the pills in half.

Send us an Email

Not finding what you're looking for? Email Customer Service